# SDR IPXA2024091999139

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,736 hours, 21,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS BATTERY 1 LOW AFTER TEST REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW MD11 AMM 33-51-00/501 OPS CHECK GOOD THIS CLEARS. MEL 33-50-4 DMP REVERSED C/W AND PLACARD RELIEF.
